Research

Non-Darcy natural convection from arbitrarily inclined heated surfaces in saturated porous media


Reference:

Riley, D. S. and Rees, D. A. S., 1985. Non-Darcy natural convection from arbitrarily inclined heated surfaces in saturated porous media. Quarterly Journal of Mechanics and Applied Mathematics, 38 (2), pp. 277-295.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1093/qjmam/38.2.277

Details

Item Type Articles
CreatorsRiley, D. S.and Rees, D. A. S.
DOI10.1093/qjmam/38.2.277
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13126

Export

Actions (login required)

View Item